# SDR TRAX200800436

- Difficulty date: March 19, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 14,111 hours, 10,220 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK AT LEFT SIDE BASE OF VERTICAL STAB AT FS 1181.  WORK COMPLETED IN ACCORDANCE WITH:  PERFORMED EDDY CURRENT INSPECTION OF LEFT SIDE OF BASE OF VERTICAL STAB AT FS 1181 PER CRJ700 NDTM 51-20-006.  AREA IS CONFIRMED CRACKED AND MARKED.  03/19/08 VTJ7010159.  REMOVED OLD ANGLE AND DRILLED UP NEW ANGLE P/N AV670-21186-003 PER CRJ 700 SRM 51-42-13, 51-42-21, AND 51-42-22.  BAT 7023167.  INSTALLED DRAG ANGLE LOCATED ON LT SIDE OF VERTICAL STAB AT FS 1181 PER DWG NO PLBA 670-35002.  APPLIED FAYING SEAL AND AO23 FINISH PER CRJ 700 SRM 51-23-00 AND 51-25-01.  SM17032 JOB COMPLETE.  SUPPLEMENTAL SDR CLOSED 3/31/08.
